# SDR R61A20100528

- Difficulty date: November 7, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 16,846 hours, 12,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BLUE HAZE IN FWD GALLEY AND BURN ODOR AS WELL DURING DESCENT, MAINTENANCE TROUBLESHOT PER EMB AMM AND PEROFMRED OPS CHECKS OF BOTH PACK SYSTEMS, NO FAULTS WERE FOUND, AND WERE UNABLE TO DUPLICATE ANY ODOR/SMELLS.  THE A/C WAS THEN RETURNED TO SERVICE.
